File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: H∞ model reduction for discrete-time singular systems

TitleH∞ model reduction for discrete-time singular systems
Authors
KeywordsDiscrete-Time Systems
H∞ Model Reduction
Linear Matrix Inequality
Singular Systems
Issue Date2003
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/sysconle
Citation
Systems And Control Letters, 2003, v. 48 n. 2, p. 121-133 How to Cite?
AbstractThis paper investigates the problem of H∞ model reduction for linear discrete-time singular systems. Without decomposing the original system matrices, necessary and sufficient conditions for the solvability of this problem are obtained in terms of linear matrix inequalities (LMIs) and a coupling non-convex rank constraint set. When these conditions are feasible, an explicit parametrization of the desired reduced-order models is given. Particularly, a simple LMI condition without rank constraint is derived for the zeroth-order H∞ approximation problem. Finally, an illustrative example is provided to demonstrate the applicability of the proposed approach. © 2002 Elsevier Science B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156663
ISSN
2015 Impact Factor: 1.908
2015 SCImago Journal Rankings: 2.323
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorXu, Sen_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2012-08-08T08:43:26Z-
dc.date.available2012-08-08T08:43:26Z-
dc.date.issued2003en_US
dc.identifier.citationSystems And Control Letters, 2003, v. 48 n. 2, p. 121-133en_US
dc.identifier.issn0167-6911en_US
dc.identifier.urihttp://hdl.handle.net/10722/156663-
dc.description.abstractThis paper investigates the problem of H∞ model reduction for linear discrete-time singular systems. Without decomposing the original system matrices, necessary and sufficient conditions for the solvability of this problem are obtained in terms of linear matrix inequalities (LMIs) and a coupling non-convex rank constraint set. When these conditions are feasible, an explicit parametrization of the desired reduced-order models is given. Particularly, a simple LMI condition without rank constraint is derived for the zeroth-order H∞ approximation problem. Finally, an illustrative example is provided to demonstrate the applicability of the proposed approach. © 2002 Elsevier Science B.V. All rights reserved.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/sysconleen_US
dc.relation.ispartofSystems and Control Lettersen_US
dc.subjectDiscrete-Time Systemsen_US
dc.subjectH∞ Model Reductionen_US
dc.subjectLinear Matrix Inequalityen_US
dc.subjectSingular Systemsen_US
dc.titleH∞ model reduction for discrete-time singular systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/S0167-6911(02)00279-7en_US
dc.identifier.scopuseid_2-s2.0-0037440977en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0037440977&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume48en_US
dc.identifier.issue2en_US
dc.identifier.spage121en_US
dc.identifier.epage133en_US
dc.identifier.isiWOS:000180617100005-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats